Alert archive / West Virginia / Flash Flood Warnings in 2011

Flash Flood Warning 20, NWS Charleston, WV

May 26, 2011Pocahontas County, West Virginia

NWS Charleston, WV issued this flash flood warning at May 26, 2011, 5:16 PM EDT for Pocahontas County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 5:16 PM EDT (21:16 UTC)
Expired
May 26, 2011, 7:49 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Pocahontas County, WV

The radar

The Roanoke radar (KFCX), 129 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
734 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WGUS51 KRLX 262116
FFWRLX
WVC075-270015-
/O.NEW.KRLX.FF.W.0020.110526T2116Z-110527T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
516 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL POCAHONTAS COUNTY IN WEST VIRGINIA...

* UNTIL 815 PM EDT

* AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND RAIN    
  GAGES INDICATED VERY HEAVY RAIN FROM SUCCESSIVE THUNDERSTORMS     
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  MINNEHAHA SPRINGS AND FROST. ESPECIALLY KNAPP CREEK AND OTHER      
  SMALLER CREEKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3818 7991 3811 7994 3805 7999 3805 8011
      3803 8016 3803 8022 3818 8010 3821 8009
      3833 7986 3831 7980 3827 7978

$$

08
2 follow-up statements
478 
WGUS71 KRLX 262142
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
542 PM EDT THU MAY 26 2011

WVC075-270015-
/O.CON.KRLX.FF.W.0020.000000T0000Z-110527T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POCAHONTAS WV-
542 PM EDT THU MAY 26 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR SOUTH
CENTRAL POCAHONTAS COUNTY...

AT 528 PM EDT...ADDITIONAL THUNDERSTORMS CAPABLE OF PRODUCING 1 TO 
1.5 INCHES PER HOUR WILL MOVE OVER THE WARNED AREA. SEVERAL 
STORMS...MOVING ALONG PORTIONS OF KNAPP CREEK...WILL PRODUCE RAPID 
WATER RISES AND FLOODING OF CREEKS AND SMALL STREAMS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MINNEHAHA 
SPRINGS AND FROST. OTHER LOCATIONS INCLUDE MARLINTON AT THE END OF 
KNAPP CREEK RIGHT AT THE JUNCTION OF THE GREENBRIER RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.

&&

LAT...LON 3818 7991 3811 7994 3805 7999 3805 8011
      3803 8016 3803 8022 3818 8010 3821 8009
      3833 7986 3831 7980 3827 7978

$$

08
602 
WGUS71 KRLX 262349
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
749 PM EDT THU MAY 26 2011

WVC075-262355-
/O.CAN.KRLX.FF.W.0020.000000T0000Z-110527T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POCAHONTAS WV-
749 PM EDT THU MAY 26 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL
POCAHONTAS COUNTY...

A FEW ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE 
NEXT FEW HOURS...BUT THE FLOOD THREAT HAS SUBSIDED FOR NOW.

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.

LAT...LON 3818 7991 3811 7994 3805 7999 3805 8011
      3803 8016 3803 8022 3818 8010 3821 8009
      3833 7986 3831 7980 3827 7978

$$

26

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 26, 2:55 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 26, 2:55 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
255 PM EDT THU MAY 26 2011

.SYNOPSIS...
LOW PRESSURE SYSTEM INCREASES THE CHANCES FOR SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY. TRANSITION TO A DRIER AND HOTTER
PATTERN OVER THE MEMORIAL DAY WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY/...
MODELS GENERALLY AGREE THAT 5H TROUGH WILL OPEN AND SWING TO THE
EAST TONIGHT...WITH WEAKENING SFC FRONT SLOWING AS IT CROSSES THE
OH VALLEY INTO THE EASTERN MOUNTAINS OF WV. FOR REMAINDER OF THE
AFTERNOON...BATCH OF PRECIP OVER EASTERN KY...AND SOUTHEAST OH
WILL CONT TO SHIFT NE IN ASSOCIATION WITH MID LEVEL S/W PUSHING
OUT AHEAD OF MAIN FRONT. SKIES CLEARED ENOUGH OVER CENTRAL AND
EASTERN MTNS TO ALLOW DECENT CU FIELD TO DEVELOP.

STEEPER LAPSE RATES AND DECENT SHEAR ENVIRONMENT COULD ALLOW SOME
STORMS TO BECOME SEVERE INTO THE EVENING HOURS. FOR THE OVERNIGHT
HOURS...EXPECT LINE OF SHOWERS THAT ARE CURRENTLY FORMING UP OVER
CENTRAL KY TO MAKE PASSAGE AS ANOTHER QLCS IN A SIMILAR FASHION
TO PREVIOUS NIGHTS SYSTEM...ALBEIT IN A MUCH WEAKENED STATE. KEPT
HIGHER POPS...WITH A GRADUAL DOWNTREND IN POPS TOWARDS THE MORNING
HOURS. GENERALLY USED RAW VALUES FROM CONSENSUS MOS TO POPULATE
TEMPS.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
UPPER TROUGH AXIS SHIFTS EAST TAKING THE LAST OF THE RAIN CHANCES
WITH IT FOR THE BEGINNING OF THE WEEKEND. 500MB HEIGHTS WILL BEGIN A
STRONG RECOVERY IN AN OVERHAUL TO THE LONG WAVE PATTERN THAT WILL BE
CHARACTERIZED BY A DIGGING TROUGH OVER THE INTERMOUNTAIN WEST AND A
BUILDING RIDGE EAST OF THE MISSISSIPPI. LATEST MODELS RUNS HAVE
EASED UP EVER SO SLIGHTLY ON THE 500MB HEIGHTS. STILL LOOKING AT
WELL ABOVE NORMAL TEMPERATURES FOR THE SHORT TERM. WILL SEE A WARM
FRONT SNEAK IN FROM THE WEST NORTH OF THE AREA ON SUNDAY...AND THE
SURFACE FLOW VEERING SOUTHWEST. THIS WILL BE MORE REPRESENTATIVE OF
A MID TO LATE SUMMER TYPE PATTERN THAN LATE SPRING.
&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
WENT WITH CONSENSUS OF THE MODELS...WHICH ALSO GENERALLY FOLLOWS
THE HPC THINKING.

HIGH PRESSURE...SURFACE AND ALOFT...WILL RESULT IN HOT DAYS MONDAY
AND TUESDAY.  STILL NOT TOTALLY SURE THAT A FEW AFTERNOON AND
EVENINGS STORMS MIGHT NOT DEVELOP.  BUT MY CONFIDENCE IS BELOW 20
PERCENT...SO WILL LEAVE OUT FOR NOW.

COLD FRONT SHOULD PUSH SOUTHEAST ACROSS THE AREA ON WEDNESDAY.
HOWEVER...HIGH PRESSURE ALOFT SHOULD REMAIN IN CONTROL.  CONTINUED
EARLIER FORECAST TREND OF SLIGHT CHANCE POPS ALONG AND NEAR THE
FRONT.

ON THURSDAY...MODELS INDICATE NORTHWEST FLOW WILL DEVELOP
ALOFT...WITH HIGH PRESSURE BUILDING IN AT THE SURFACE.  WOULD NOT BE
SURPRISED IF SOME CONVECTION DEVELOPS AND TRIES TO MOVE INTO THE
REGION.  HOWEVER...CONFIDENCE IS LOW AND WILL LEAVE AREA DRY FOR NOW.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
APPROACHING FRONT BRINING ANOTHER ROUND OF CONVECTION THROUGH THE
AFTERNOON AND EVENING HOURS. THUNDERSTORMS WITH GUSTY WINDS WILL
OVERSPREAD SITES IN A MAINLY SW TO NORTHEAST FASHION WITH
LOCALIZED IFR CONDITIONS. TIMING TIMING/COVERAGE OF STORMS
BECOMES TRICKIER WITH TIME AS IT HEAVILY DEPENDS ON MESOSCALE
INFLUENCES. FOR THE OVERNIGHT TIME PERIOD...WEAKENING FRONT TO
MAKE PASSAGE.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF THUNDERSTORMS COULD VARY. CIGS AND
VISBY MAY BE LOWER THAN FCST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    M    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z FRIDAY...
IFR POSSIBLE IN THUNDERSTORMS FRIDAY AFTERNOON/EVENING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KMC
NEAR TERM...KMC
SHORT TERM...26
LONG TERM...JSH
AVIATION...KMC
Hazardous weather outlook, May 26, 2:02 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
202 PM EDT THU MAY 26 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>007-271815-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON-
202 PM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

VAZ003-004-WVZ008>011-013>020-024>040-046-047-271815-
DICKENSON-BUCHANAN-JACKSON-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-
BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
202 PM EDT THU MAY 26 2011

...SEVERE THUNDERSTORM WATCH 381 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. SOME STORMS
COULD BECOME SEVERE WITH THE MAIN THREATS BEING LARGE HAIL AND
DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, May 26, 3:08 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
308 PM EDT THU MAY 26 2011

WVZ030>032-039-040-262000-
BARBOUR WV-HARRISON WV-LEWIS WV-TAYLOR WV-UPSHUR WV-
308 PM EDT THU MAY 26 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LEWIS...NORTHWESTERN
BARBOUR...NORTHWESTERN UPSHUR...SOUTHEASTERN HARRISON AND TAYLOR
COUNTIES...

AT 305 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
WESTON...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

THIS STORM WILL BE NEAR HORNER AROUND 315 PM...LORENTZ AROUND 330
PM...ROSEMONT AROUND 345 PM AND TYGART LAKE STATE PARK AROUND 400 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
86 AND 126.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3881 8045 3882 8048 3883 8047 3886 8053
      3886 8054 3889 8060 3936 8022 3929 7994

30
Special weather statement, May 26, 3:35 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
335 PM EDT THU MAY 26 2011

WVZ046-262015-
POCAHONTAS WV-
335 PM EDT THU MAY 26 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN POCAHONTAS COUNTY...

AT 332 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF NEOLA...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

THIS STORM WILL BE NEAR BUCKEYE AROUND 345 PM...MINNEHAHA SPRINGS
AROUND 400 PM AND DUNMORE AROUND 415 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3831 7980 3827 7978 3818 7991 3813 7994
      3810 7992 3806 7997 3805 8011 3803 8016
      3804 8024 3808 8033 3844 8014 3836 7976
      3834 7976

30
Special weather statement, May 26, 4:05 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
405 PM EDT THU MAY 26 2011

WVZ031-032-262030-
HARRISON WV-TAYLOR WV-
405 PM EDT THU MAY 26 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN HARRISON AND TAYLOR
COUNTIES...

AT 400 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CLARKSBURG...
MOVING NORTHEAST AT 50 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL BE NEAR MEADOWBROOK AROUND 410 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
111 AND 129.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3944 8028 3940 8020 3941 8011 3939 8006
      3916 8033 3935 8047 3945 8036

30
Local storm report, May 26, 4:14 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
414 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             11 SE MARLINTON         38.11N  79.94W
05/26/2011  M1.00 INCH       POCAHONTAS         WV   PUBLIC

            HAIL WAS COVERING THE GROUND

&&

EVENT NUMBER RLX1100666

TAX
Local storm report, May 26, 4:24 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
424 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             3 SSE GREENBANK         38.38N  79.81W
05/26/2011  E1.00 INCH       POCAHONTAS         WV   CO-OP OBSERVER

&&

EVENT NUMBER RLX1100667

TAX
Local storm report, May 26, 5:02 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
502 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             11 SE MARLINTON         38.11N  79.94W
05/26/2011  E0.88 INCH       POCAHONTAS         WV   PUBLIC

&&

EVENT NUMBER RLX1100668

TAX

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:02 AM EDTSpecial Weather StatementRLXRandolph73 min
May 26, 3:08 PM EDTSpecial Weather StatementRLXLewis52 min
May 26, 3:35 PM EDTSpecial Weather StatementRLXPocahontas40 min
May 26, 3:57 PM EDTSevere Thunderstorm WarningRLXPocahontas48 min
May 26, 4:05 PM EDTSpecial Weather StatementRLXHarrison25 min
May 26, 4:19 PM EDTSevere Thunderstorm WarningRLXPocahontas41 min
May 26, 4:39 PM EDTSevere Thunderstorm WarningRLXPocahontas66 min
May 26, 5:54 PM EDTSpecial Weather StatementRLXMcDowell51 min
May 26, 6:09 PM EDTSevere Thunderstorm WarningRLXMcDowell, Wyoming66 min
May 26, 6:36 PM EDTSpecial Weather StatementRLXFayette, Raleigh, Wyoming54 min
May 26, 7:31 PM EDTSpecial Weather StatementRLXBraxton, Lewis, Nicholas, Webster59 min
May 26, 7:48 PM EDTSpecial Weather StatementRLXBoone, Lincoln, Logan, Mingo42 min

Nearby

Flash Flood Warnings in West Virginia, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.